Advertisement

Annali di Matematica Pura ed Applicata

, Volume 109, Issue 1, pp 221–233 | Cite as

Una maggiorazione a priori dal punto di vista variazionale

  • Giuseppe Chiti
Article
  • 16 Downloads

Summary

A class of linear second order ordinary differential operators is considered, with bounded measurable coefficients. An optimal a priori estimate for such operators is determined, using variational techniques.

Bibliografia

  1. [1]
    A. Lorenzi,On elliptic equation with piecewise constant coefficients, Applicable Analysis,2 (1972), pp. 79–96.zbMATHMathSciNetGoogle Scholar
  2. [2]
    G. Hardy - J. Littlewood - G. Polya,Inequalities, Cambridge (1934).Google Scholar

Copyright information

© Fondazione Annali di Matematica Para ed Applicata 1975

Authors and Affiliations

  • Giuseppe Chiti
    • 1
  1. 1.Firenze

Personalised recommendations